Invariant probabilities for Feller-Markov chains.
Hernández-Lerma, Onésimo, Lasserre, Jean B. (1995)
Journal of Applied Mathematics and Stochastic Analysis
Similarity:
Hernández-Lerma, Onésimo, Lasserre, Jean B. (1995)
Journal of Applied Mathematics and Stochastic Analysis
Similarity:
A. Lasota (1973)
Annales Polonici Mathematici
Similarity:
Jolanta Socała (1988)
Annales Polonici Mathematici
Similarity:
Andrzej Nowak (1998)
Applicationes Mathematicae
Similarity:
We provide a generalization of Ueno's inequality for n-step transition probabilities of Markov chains in a general state space. Our result is relevant to the study of adaptive control problems and approximation problems in the theory of discrete-time Markov decision processes and stochastic games.
Andrzej Wiśnicki (2010)
Annales UMCS, Mathematica
Similarity:
We show the existence of invariant measures for Markov-Feller operators defined on completely regular topological spaces which satisfy the classical positivity condition.
Andrzej Wiśnicki (2010)
Annales Universitatis Mariae Curie-Sklodowska, sectio A – Mathematica
Similarity:
We show the existence of invariant measures for Markov-Feller operators defined on completely regular topological spaces which satisfy the classical positivity condition.
Maria Jankiewicz (1978)
Applicationes Mathematicae
Similarity:
Jeffrey J. Hunter (2016)
Special Matrices
Similarity:
This article describes an accurate procedure for computing the mean first passage times of a finite irreducible Markov chain and a Markov renewal process. The method is a refinement to the Kohlas, Zeit fur Oper Res, 30, 197–207, (1986) procedure. The technique is numerically stable in that it doesn’t involve subtractions. Algebraic expressions for the special cases of one, two, three and four states are derived.Aconsequence of the procedure is that the stationary distribution of the...
Anzelm Iwanik (1987)
Colloquium Mathematicum
Similarity:
Zbyněk Šidák (1976)
Aplikace matematiky
Similarity:
Laurent Mazliak (2007)
Revue d'histoire des mathématiques
Similarity:
We present the letters sent by Wolfgang Doeblin to Bohuslav Hostinský between 1936 and 1938. They concern some aspects of the general theory of Markov chains and the solutions of the Chapman-Kolmogorov equation that Doeblin was then establishing for his PhD thesis.
Thomas Kaijser
Similarity:
Consider a Hidden Markov Model (HMM) such that both the state space and the observation space are complete, separable, metric spaces and for which both the transition probability function (tr.pr.f.) determining the hidden Markov chain of the HMM and the tr.pr.f. determining the observation sequence of the HMM have densities. Such HMMs are called fully dominated. In this paper we consider a subclass of fully dominated HMMs which we call regular. A fully dominated,...
Hunter, Jeffrey J. (1991)
Journal of Applied Mathematics and Stochastic Analysis
Similarity: